HOMESPELLSARTICLESVIDEOSFORTUNESGROUPSFORUMSMEMBERSFAQSSIGN IN / JOIN

Ecstasy and AP help

LIVE PSYCHIC
Get Adobe Flash player
SHOPPING CART
[ SHOP ]
SpellsOfMagic now has an online store, offering over 9000 wiccan, pagan and occult items. Check it out.
SPONSORED LINKS
CURRENT MOON PHASE
TONIGHT'S MOON
Waxing Crescent Moon
Waxing Crescent
24% Full
MEMBERS ONLINE
Flamekid04mermaidHaleyKeen2sharpNight_furyZknightAnnemarie81YakamuraCrusher13nate13579AK.tenjoVampire10123DrSparrow24ThomasEvelynUta2205Serenity16maria99cool
Forums -> Astral Projection -> Ecstasy and AP help
This thread has been locked oldest 1 newest Start a new thread

Ecstasy and AP help
By:
Post # 1
So thos guy I know took ecstasy I did not know about it so I introduced him to AP.
So he tried it out and know he is stuck, he have been stuck for 12 he has litarly been brain damaged the only answer he has to all question is I dont know, he was walking around talking with him self and telling som imaginary peoples to not to kill him. He can not see the difference between the real world and the world he is in. How do I help him, I feel very bad and I am scared.

Re: Ecstasy and AP help
By:
Post # 2
He was doing a AP guided meditation I will post the link when I get home.

Re: Ecstasy and AP help
By: / Novice
Post # 3
I'm so sorry that happened. But since physical substances are involved, then it's most likely the drugs that are activating it and you should take him to a proper doctor.

That drug used to be a prescription medication until doctors, psychiatrists, began to notice that it did more harm in the long run than good. I would say that the AP was coincidental, maybe made it slightly worse, but this is mostly the drug's doing.

I guess you can keep waiting for it to wear off but that's risky and would give you a lot of trouble to keep him somewhere that he can't accidentally hurt himself or others while he's off in some drug-fueled la-la land.

Re: Ecstasy and AP help
By: Moderator / Knowledgeable
Post # 4

Ecstasy or "Molly" is a well-known form of methamphetamine with no clinical benefits at all and a high risk for addiction. You can check it out at http://teens.drugabuse.gov/drug-facts/mdma-ecstasy-or-molly, Symptoms such as your friend is experiencing can often last for weeks following ingestion of the drug. They can even cause such symptoms to become permanent.

Your friend's issues have nothing to do with AP and everything to do with taking dangerous drugs. This particular drug can lead to permanent changes in the brain and even death. What your friend needs now is to see a doctor and be evaluated. If you want to help them you might want to talk to them, of if they won't listen, to their parents. Your friend needs medical help now as well as needing someone like yourself that they can lean on.


This thread has been locked oldest 1 newest Start a new thread

ADVERTISEMENT
Forums

Public
Coven
© 2016 SpellsOfMagic.com
All Rights Reserved
This has been an SoM Entertainment Production
For entertainment purposes only